| Catalog Number |
106697 |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that during priming with a prismaflex m100 set, "the cartridge in the set was broken and separated from the pre-filter".There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, h3, h6, h11.H11: the device was received for evaluation.Visual inspection of the actual sample showed that the filter effluent port was disconnected from the set support plate.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the observed set damage was determined to be related to mechanical shock applied to the product during shipping, transport, and/or improper storage.Should additional relevant information become available, a supplemental report will be submitted.